# SDR IXXA20250702002

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 126,679 hours, 25,532 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T49025
- Condition: Gouged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT I/B SURFACE GOUGED
